MAUDE Adverse Event Report: ARGON MEDICAL DEVICES OPTION ELITE RETRIEVABLE VENA CAVA FILTER; FILTER, INTRAVASCULAR, CARDIOVASCULAR

ARGON MEDICAL DEVICES OPTION ELITE RETRIEVABLE VENA CAVA FILTER; FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number 352506100E
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is not available for return.The investigation is currently in progress.A follow-up report will be submitted upon investigation completion.
 
Event or Problem Description
Report received via medsun reporting "surgeon deployed initial ivc [inferior vena cava] filter which malfunctioned, surgeon removed the device and confirmed via xray that no pieces of the device remaining within the pt, surgeon then deployed second ivc filter which remained implanted in pt.No harm to patient." additional information received from the customer indicating the sample is not available for return, images are not available, and the ivc filter insertion area was the left posterior upper leg.
 
Additional Manufacturer Narrative
After thoroughly reviewing the manufacturing and inspection records for this lot, we found no deviations or non-conformances.Based on the product experience report, it appears there was no sample available for return.Additionally, we did not receive any photographic or visual evidence that would have allowed us to further review your concern.Unfortunately, without the necessary evidence, we are unable to conduct a thorough investigation at this time.As a result, determining the root cause and corrective action is not feasible.If samples become available in the future, the complaint can be reopened for investigation.Additional information provided in h.6.And h.10.

Brand Name
OPTION ELITE RETRIEVABLE VENA CAVA FILTER
Common Device Name
FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key22373942
Report Number0001625425-2025-01046
Device Sequence Number4437172
Product Code DTK
UDI-Device Identifier00886333222346
UDI-Public(01)00886333222346(17)260418(10)11471484
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K143405
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/18/2026
Device Model Number352506100E
Device Lot Number11471484
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Supplement Date Received by Manufacturer08/26/2025
Initial Report FDA Received Date07/01/2025
Supplement Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age31 YR
Patient SexUnknown